JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE κ-QUOTIENT IMAGES OF METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE κ-QUOTIENT IMAGES OF METRIC SPACES
Lin, Shou; Zheng, Chunyan;
  PDF(new window)
 Abstract
In this paper some properties of sequentially closed sets and -closed sets in a topological space are discussed, it is shown that a space is a -quotient image of a metric space if and only if its each sequentially closed set is -closed, and some related examples about connectedness are obtained.
 Keywords
sequentially closed sets;-closed sets;-quotient mappings;sequentially quotient mappings;connectedness;
 Language
English
 Cited by
1.
ON SPACES WHICH HAVE COUNTABLE TIGHTNESS AND RELATED SPACES,;

호남수학학술지, 2012. vol.34. 2, pp.199-208 crossref(new window)
1.
ON SPACES WHICH HAVE COUNTABLE TIGHTNESS AND RELATED SPACES, Honam Mathematical Journal, 2012, 34, 2, 199  crossref(new windwow)
2.
A NOTE ON SPACES DETERMINED BY CLOSURE-LIKE OPERATORS, East Asian mathematical journal, 2016, 32, 3, 365  crossref(new windwow)
 References
1.
J. R. Boone, On k-quotient mappings, Pacific J. Math. 51 (1974), no. 2, 369-377. crossref(new window)

2.
J. R. Boone and F. Siwiec, Sequentially quotient mappings, Czechoslovak Math. J. 26(101) (1976), no. 2, 174-182.

3.
C. R. Borges, A note on dominated spaces, Acta Math. Hungar. 58 (1991), no. 1-2, 13-16. crossref(new window)

4.
A. Csaszar, $\gamma$-connected sets, Acta Math. Hungar. 101 (2003), no. 4, 273-279. crossref(new window)

5.
R. Engelking, General Topology, Heldermann Verlag, Berlin, 1989.

6.
A. Fedeli and A. Le Donne, On good connected preimages, Topology Appl. 125 (2002), no. 3, 489-496. crossref(new window)

7.
S. P. Franklin, Spaces in which sequences suffice, Fund. Math. 57 (1965), no. 1, 107-115.

8.
Q. Huang and S. Lin, Notes on sequentially connected spaces, Acta Math. Hungar. 110 (2006), no. 1-2, 159-164. crossref(new window)

9.
S. Lin, Topologies of Metric Spaces and Function Spaces, Chinese Science Press, Beijing, 2004.

10.
S. Lin, Some problems on generalized metrizable spaces, In: E. Pearl ed., Open Problems in Topology II, Elsevier Science B. V., Amsterdam, 2007, 731-736.

11.
P. J. Nyikos, Classic problems, In: E. Pearl ed., Problems from Topology Proceedings, Topology Atlas, Toronta, 2003, 69-89.

12.
L. A. Steen and Jr J. A. Seebach, Counterexamples in Topology, Second Edition, Springer-Verlag, New York, 1978.

13.
C. Zheng, On k-connected spaces, Far East J. Math. Sci. 25 (2007), no. 1, 37-48.